# SDR ASOA2013031803220

- Difficulty date: March 1, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,383 hours, 6,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 280, RBL 45 AT FLOORBEAM ANGLE.  REPAIRED IAW SRM 53-21-43-201-002-A01.
